Characterization of $2\times 2$ nil-clean matrices over integral domains

Kota Nagalakshmi Rajeswari, Umesh Gupta

Abstract


Let $R$ be any ring with identity. An element $a \in R$ is called nil-clean, if $a=e+n$ where $e$ is an idempotent element and $n$ is a nil-potent element. In this paper we give necessary and sufficient conditions for a $2\times 2$ matrix over an integral domain $R$ to be nil-clean.

Full Text:

PDF

References


D. Alpern, Generic Two Integer Variable Equation Solver, 2018, available at www.alpertron.com.ar/QUAD.HTM.

T. Andreescu, D. Andrica, Quadratic Diophantine Equations, Springer, New York, 2015.

D. Andrica, G. Calugareanu, A nil–clean 2x2 matrix over the integers which is not clean, J. Algebra Appl. 13(6) (2014) 1450009.

D. K. Basnet, J. Bhattacharyya, Nil clean graph of rings, arXiv:1701.07630 [math.RA], https://arxiv.org/abs/1701.07630.

A. T. Block Gorman, Generalizations of Nil Clean to Ideals, Wellesley College, Honors Thesis Collection, (388) 2016.

S. Breaz, G. Calugareanu, P. Danchev, T. Micu, Nil–clean matrix rings, Linear Algebra Appl. 439(10) (2013) 3115–3119.

A. J. Diesl, Nil–clean rings, J. Algebra 383(1) (2013) 197–211.

Diophantine Equation ax + by + cz = d Solver, www.mathafou.free.fr/ex e_en/exedioph3.html.

S. Hadjirezaei, S. Karimzadeh, On the nil–clean matrix over a UFD, J. Alg. Struc. Appl. 2(2) (2015) 49–55.

W. K. Nicholson, Lifting idempotents and exchange rings, Trans. Amer. Math. Soc. 229 (1977) 269–278.

I. Niven, H. S. Zuckerman, An Introduction to the Theory of Numbers, JohnWiley–Sons, 3rd edition, 1972.

S. Sahinkaya, G. Tang, Y. Zhou, Nil–clean group rings, J. Algebra Appl. 16(7) (2017) 1750135.

F. Smarandache, Existence and number of solutions of Diophantine quadratic equations with two unkowns in ZZ and IN, arXiv:0 704.3716 [math.GM], http://arxiv.org/abs/0704.3716.


Refbacks

  • There are currently no refbacks.


ISSN: 2148-838X